Volume 15, issue 6 (2015)

Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Universality of multiplicative infinite loop space machines
3107

David Gepner, Moritz Groth and Thomas Nikolaus

Floer homology and splicing knot complements
3155

Eaman Eftekhary

Higher Hochschild cohomology of the Lubin–Tate ring spectrum
3215

Geoffroy Horel

Fixed-point free circle actions on $4$–manifolds
3253

Weimin Chen

Exactly fourteen intrinsically knotted graphs have $21$ edges
3305

Minjung Lee, Hyoungjun Kim, Hwa Jeong Lee and Seungsang Oh

Equivalence classes of augmentations and Morse complex sequences of Legendrian knots
3323

Michael B Henry and Dan Rutherford

On finite derived quotients of $3$–manifold groups
3355

Will Cavendish

A colored operad for string link infection
3371

John Burke and Robin Koytcheff

Systoles and kissing numbers of finite area hyperbolic surfaces
3409

Federica Fanoni and Hugo Parlier

Combinatorial cohomology of the space of long knots
3435

Arnaud Mortier

On the $K$–theory of subgroups of virtually connected Lie groups
3467

Daniel Kasprowski

McCool groups of toral relatively hyperbolic groups
3485

Vincent Guirardel and Gilbert Levitt

A generating set for the palindromic Torelli group
3535

Neil J Fullarton

Character varieties of double twist links
3569

Kathleen L Petersen and Anh T Tran

The $L^2$–Alexander torsion is symmetric
3599

Jérôme Dubois, Stefan Friedl and Wolfgang Lück

Cup products, the Johnson homomorphism and surface bundles over surfaces with multiple fiberings
3613

Nick Salter

The algebraic duality resolution at $p=2$
3653

Agnès Beaudry

Braiding link cobordisms and non-ribbon surfaces
3707

Mark C Hughes

Publication of this issue is now complete.